# SDR CALA2024120201371

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 80,071 hours, 33,197 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 79673
- Condition: Missing
- Location: Zone 100
- Part time: 43,854 hours, 22,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG 3039917- RH LANDING LIGHT LENS REPORTED AS MISSING.  RT LANDING LT MISSING LIGHT, RETRACTA OFF 31-3341-9-9001 9673 ON 0000 LIGHT, RETRACTA OFF 31-3341-9-9001 9673 ON 31-3341-9-9001 5243 INSTALLED NEW LANDING LIGHT ASSY REF AMM 33-42-11-400-003-A. OPS CHECK GOOD AT THIS TIME. PARTS USED: 31-3341-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1543252 SN OFF 9673
